Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Started taking birth control after periods. Had unprotected sex. Stomach feeling sick. Due to pills?

i started my period on Sunday so i also started taking birth control with this period. Saturday i had unprotected sex. for the past two days i have been feeling extreamly sick to my stomich and like i need to be in bed all day long. could this be because of my new birth control pills making me feel so bad or could i possably be pregant?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If you used the pills as per the schedule, the possibility of pregnancy is less.
The symptoms you are having could be due to:
-Side effects of the pills
-Pelvic infection
So, better to consult gynecologist once and get examined.
If there is any evidence of infection, you can take treatment for that.
If there is no infection, you can take symptomatic treatment.
Possibly the symptoms will subside soon.
Take care.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor